# SDR HALA2011072100331

- Difficulty date: July 21, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 4,810 hours, 928 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM MEMO ALERT APPEARED AT TOP OF DESCENT SMOKE FWD CARGO BLT 1 FAULT, AFT CARGO BLT 1 FAULT, FWD CARGO BLT 2 FAULT AFT CARGO BLT 2 FAULT, THE MESSAGE CLEARED ABOUT 10 MIN LATER.  PERFORMED A FWC BITE NO FAULTS FOUND, INFO NOTED. RECORDED MESSAGE REAPPEARED. PERFORMED A FWC AND SDAC RESET. CHECKED OK IAW AMM BITE 26-10-00.
